A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3)

Bialas P, Morel A, Petersson B (2005)
NUCLEAR PHYSICS B 704(1-2): 208-230.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
We analyze a two-dimensional SU(3) gauge model of Wilson lines as a dimensionally reduced model of high temperature QCD(3). In contrast to perturbative dimensional reduction it has an explicit global Z(3) symmetry in the action. The phase diagram of the model is studied in the space of two free parameters used to describe the self interaction of the Wilson lines. In addition to the confinement-deconfinement transition, the model also exhibits a new Z(3)-breaking phase. These findings are obtained by numerical simulations, and supported by a perturbative calculation to one loop. A screening mass from Polyakov loop correlations is calculated numerically. It matches the known QCD(3) mass in a domain of parameters belonging to the normal deconfined phase. (C) 2004 Elsevier B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Bialas P, Morel A, Petersson B. A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3). NUCLEAR PHYSICS B. 2005;704(1-2):208-230.
Bialas, P., Morel, A., & Petersson, B. (2005). A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3). NUCLEAR PHYSICS B, 704(1-2), 208-230.
Bialas, P., Morel, A., and Petersson, B. (2005). A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3). NUCLEAR PHYSICS B 704, 208-230.
Bialas, P., Morel, A., & Petersson, B., 2005. A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3). NUCLEAR PHYSICS B, 704(1-2), p 208-230.
P. Bialas, A. Morel, and B. Petersson, “A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3)”, NUCLEAR PHYSICS B, vol. 704, 2005, pp. 208-230.
Bialas, P., Morel, A., Petersson, B.: A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3). NUCLEAR PHYSICS B. 704, 208-230 (2005).
Bialas, P, Morel, A, and Petersson, Bengt. “A gauge theory of Wilson lines as a dimensionally reduced model of QCD(3)”. NUCLEAR PHYSICS B 704.1-2 (2005): 208-230.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv hep-lat/0403027

Inspire 647212

Search this title in

Google Scholar